×

Found 11,612 Documents (Results 1–100)

100
MathJax

Supremum of the Euclidean norms of the multidimensional Wiener process and Brownian bridge: sharp asymptotics of probabilities of large deviations. (English. Russian original) Zbl 1487.60076

J. Math. Sci., New York 262, No. 4, 546-573 (2022); translation from Fundam. Prikl. Mat. 23, No. 1, 219-257 (2020).
MSC:  60G15 60F10 60J65
PDF BibTeX XML Cite
Full Text: DOI

On the maximum of a Gaussian process with unique maximum point of its variance. (English. Russian original) Zbl 1487.60078

J. Math. Sci., New York 262, No. 4, 504-513 (2022); translation from Fundam. Prikl. Mat. 23, No. 1, 161-174 (2020).
MSC:  60G15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software